Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 53 found articles
 
 
  Multiple-soliton solutions and lumps of a (3+1)-dimensional generalized KP equation
 
 
Title: Multiple-soliton solutions and lumps of a (3+1)-dimensional generalized KP equation
Author: Yu, Jianping
Wang, Fudong
Ma, Wenxiu
Sun, Yongli
Khalique, Chaudry Masood
Appeared in: Nonlinear dynamics
Paging: Volume 95 (2018) nr. 2 pages 1687-1692
Year: 2018
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 53 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands